×

Found 3,033 Documents (Results 1–100)

100
MathJax

Asymptotic analysis of the motion of a low-viscosity fluid that fills a cylindrical cavity by half. (English. Russian original) Zbl 1482.76041

J. Appl. Mech. Tech. Phys. 62, No. 2, 200-213 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 2, 26-41 (2021).
MSC:  76D10 76D99
PDF BibTeX XML Cite
Full Text: DOI

On rotational waves of limit amplitude. (English. Russian original) Zbl 1477.35168

Funct. Anal. Appl. 55, No. 2, 165-169 (2021); translation from Funkts. Anal. Prilozh. 55, No. 2, 107-112 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stationary states of finite volume discretizations of multi-dimensional linear hyperbolic systems. (English) Zbl 1466.65089

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 296-303 (2020).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software